# SDR DALA1136499866

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FLOOR PANEL NR 86LT SIDE IS CRACKED 2 PLACES.  CUT OUT DAMAGE SECTION 25 INCHES BY 9 INCHES.  NO DEFECTS IAW NDT SPM 06-10-06.  FABRICATED AND INSTALLED FILLER .020 7075-T6 AND DOUBLER .032 7075-T6 IAW ERA 491735-14. P-226 REQUIRED INSP COMPLETED.
